MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 84192961
Medical Device Problem Codes Material Disintegration (1177); Material Integrity Problem (2978)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined 3 returned syringe kits.Visual examination confirmed the presence of white particles in the returned kit.Further evaluation determined that the white particles were concentrated near the syringe drip flanges and there were traces of the particulates within the styrene tray.Also noted were abrasions to the tyvek covers at the point of contact for the syringe drip flanges.Product analysis determined that the cause of the reported particulate is abrasive action between the syringe barrel drip flange and tyvek cover.A 12 month review of complaint history determined a frequency of 0.06 complaints per million.
 
Event or Problem Description
The site reported the following: a radiology technologist reported that upon opening 3 sds-ctp-spk syringe kits from the same box, a white powder was observed on the syringes.The kits were not used for a patient and were removed from the area, being saved to be returned for investigation.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
one bayer drive
indianola PA 15051
MDR Report Key8321875
Report Number2520313-2019-00004
Device Sequence Number1780274
Product Code DXT
UDI-Device Identifier00616258007045
UDI-Public(01)00616258007045
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2022
Device Model Number84192961
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8552768
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2019
Initial Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1